Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dblhelix

how long does accutane side effects last??

Recommended Posts

can anyone help me ? iam really depressed.... :D i started accutane like 1 mth ago.... and had it for 2 weeks and stop due to frequent headaches nausea..Doctor suspected psuedo celebri so recommended i stop....the problem is that i had this thing going on with my eyes since then even till now..almost 3 weeks after stop treatment.. i am not really sure how to discribe the problem with my eyes...its like when your eyes are tired and feel like closing..i really cannot say my vision is blured or distorted...its jus that i feel my eyes are real different...

anyone had any similar experiences???is my problem due to dryness? and how long does the side effects last after stoping treament and are they permanent...pls help...thanks...

Share this post


Link to post
Share on other sites

Hey I don't mean to scare you but. Accutane does cause depression in some cases, I took it about a year ago and I still feel some side effects. The eye thing your talking about never happened to me but. It is probably due to dryness yes. I would get some solution to just rense ur eye with. Accutane is a strong dosage, if taking accutane I recommend you take nothing else. For you will need nothing else. I have not taken accutane in over a year and I still have really dry skin and must moisturize...that and my lips are still shit, chapped as hell all the time. My face is clear but it isn't perfect. The fact that my skin is still really sensitive to heat and sunlight makes me get red in the face very easily. Even after not being on accutane for a year. I'm in sorta the same situation as you...and not everyone has results like the ones i've mentioned. Most people love Accutane! If your eyes are gettin reall fucked take some time away from it...how old are you? how much do you weigh? and how big of dosages are you receiving?

Share this post


Link to post
Share on other sites

Yo man. I'm on accutane right now....2 and a half months into it (halfway through). And I was HELLA depressed for quite some time, even before accutane....going on accutane only made the depression even worse and I thought about suicide all day every day. But now i'm starting to get happier by the day cuz I see my face clear up more and more. Even my red marks have faded GREATLY in the last few days...not sure why.

And the eye thing. My eyes were like that and still are. I'm almost positive it's cuz of dry eyes. My eyes are hella dry, along with my lips.....my face really hasn't been that dry throughout all of treatment.

So i've had dry eyes, dry lips, dry rashes on my arms, and then some dryness on my neck. I wouldn't care if all of this continued past my accutane treatment......as long as I have clear skin...that's all that matters to me.

I'd rather live with a nosebleed a week, and dryness in those areas I just mentioned...IF I can have clear skin. It all depends on what you want more......for dry eyes - use eye drops, dry skin - use moisturizer. Too bad you can't just put something on acne and make it fine at least until you showered again. Anyways....good luck man.

-Shawn-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×